# SDR CA971112003

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Propeller: Mcauly B2D34C214
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G9DHB16E
- Condition: Damaged
- Location: Le & Face
- Part time: 1,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  STONE DAMAGE FOUND ON THE LEADING EDGES AND THE FACE OF THE BLADES.  THE BLADES WERE REPAIRED AND ANODIZED.
